# SDR VTZA96167

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Left
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 6261 - IAD-EWR - ABORTED THE TAKEOFF DUE TO LOW ENGINE TORQUE INDICATION FROM RIGHT ENGINE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX PERFORMED ENGINE RUNS, BUT COULD NOT DUPLICATE THE DISCREPANCIES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
